# SDR SWAA2023082976042

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 500B+16; 500D+4; LBL 25; WL 208<[01] BLENDED AND REMOVED CORROSION ON SEAT TRACK AT BS 500B+16 AND BS 500D+4 LBL 25 WL 208 IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] VERIFIED APPLICABILITY OF SRM 53-00-52-1A-1 ALLOWABLE DAMAGE;[04] COMPLETED STEPS 1 AND 2;[05] COMPLETED STEPS 1 AND 2.;[06] VERIFIED CUSTOMER FAULT TTG8Q00M28QF COMPLETE REPLACEMENT OF SEAT TRACK ASSY ACCOMPLISHED IN CUSTOMER FAULT TTG8Q00M4GQR;[07] VERIFIED CORRECTIVE ACTION #6 VERIFIED MEASUREMENTS;[08] FOR ACTIONS 4 AND 6; CORRECTED MEASUREMENT ITEMS 14; AND 17-21.;[09] VERIFIED MEASUREMENTS
